It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board

  • Prednisone and Eyes

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-31-2014, 11:45 AM   #1
    YSOma
    Newbie
    (female)
     
    Join Date: Dec 2012
    Posts: 1
    YSOma HB User
    Prednisone and Eyes

    I have Temporal Arteritis sometimes called Giant Cell Arteritis. I've been on Prednisone for 18 mo gradually coming down in dosage as long as my CRP #s are okay. Currently I'm at 8mg a day. My eyes are fuzzy, I feel light headed most of the time but especially when move around. I wear no-line bifocals. I also have difficulty mentally focusing. I was taking Travatan eye drops until a few days ago replacing it with Refresh Celluvisc Lubricant Eye Gel. This has gotten rid of the morning scratchy and red eyes. It take so much effort to do any kind of reading/computer work and stresses me out to the point of headaches. What can I do and will my eyes ever go back to normal?

     
    Sponsors Lightbulb
       
    Old 07-31-2014, 06:35 PM   #2
    cynmac
    Newbie
    (female)
     
    Join Date: Jul 2014
    Location: Dorchester South Carolina Usa
    Posts: 2
    cynmac HB User
    Re: Prednisone and Eyes

    Quote:
    Originally Posted by YSOma View Post
    I have Temporal Arteritis sometimes called Giant Cell Arteritis. I've been on Prednisone for 18 mo gradually coming down in dosage as long as my CRP #s are okay. Currently I'm at 8mg a day. My eyes are fuzzy, I feel light headed most of the time but especially when move around. I wear no-line bifocals. I also have difficulty mentally focusing. I was taking Travatan eye drops until a few days ago replacing it with Refresh Celluvisc Lubricant Eye Gel. This has gotten rid of the morning scratchy and red eyes. It take so much effort to do any kind of reading/computer work and stresses me out to the point of headaches. What can I do and will my eyes ever go back to normal?
    For being headed. Talk to the dr about meclenze it sure helps me alot. I have been going though that in my eyes being like that and also running pus. Beside the drops try warm compress.maybe as you get off the pred they might
    do better. Mine did i just got off pred also but not as long as you have .you're in my prayers

     
    Closed Thread

    Tags
    autoimmune disease, dizzy, fuzzy mind, prednisone



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:35 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!